# SDR DALA2015110506734

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-54, BS 826 AT PAX CABIN IN REF ORNRC 49, ZONE 201.  SEAT TRACK X=-54, BS Y=826 WAS REPAIRED IAW SRM 53-05, FIG 4A SH1.
